Marked aggravation of the major physical complaint (s), of the mental-emotional symptoms and of the energy level, followed by a rapid and long-lasting recovery.
Levels: A to low group B.
Diagnosis: Dose too high.
We are in the presence of a vibrant body that eagerly absorbed the dose. However, the strong reaction indicates an excessive dose and/or potency. The aggravation may last from a few hours to a few days on both the emotional and physical levels, then the patient gradually improves.
You will often have to wait for a long time before observing the returm of a few symptoms , unless the effect of the dose is antidoted.
While preventable, this strong, similar, clearly marked and short-term aggravation is of excellent prognosis: the condition is curable.
If the aggravation is intolerable and intervention becomes a necessity, then follow these steps:
- Initially, it is advisable to wait it out if possible
- If really unbearable, then rub some of the same potion containing the medicine on a sound portion of the skin
- Finally, if that fails, give a lower potency of the same medicine, a 6c, it’s our safety brakes.
As a rule, such situations must be avoided: start with a small amount of a medium potency…